Posted by: Stasia | 2008/08/18

No period after clomid

Hi Doc

I hope you can help me. I' ve been off the contraceptive pill since last year octorber. Got a period 3 times since then. My periods stopped in January and I had nothing ever since. I went to a gynea who did a pap and said all is fine it' s probably the pill working out of my system. I still did not a recieve a period and went to another gynae who said I don' t have polycistic overies and asked me to do blood test. The results he says shows that I' m not ovulating and I would like to concieve so he put me on Primulot N to kick start my period and clomid on 3rd day of period. I took that but now I' m on day 47 and still don' t have a period. Before I go back to him I' d like to know should the clomid not give me a period after like 28 days??? Does it mean that the clomid did not make me ovulate?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It means that the Clomid did not make you ovulate. A higher dose may be needed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.